# SDR R61A2021081000626

- Difficulty date: July 22, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 44,882 hours, 28,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frms 78-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE 3 RH IB SEAT TRACK FOUND CORRODED AT FR 78 AND FR 80. REPLACED SEAT TRACK PN 170-86082-005 IAW SRM 51-43-03. SEE AAR NRC#4500934-2000-0117. AC REMAINS IN YQG FOR COMPLETION.
